# SDR 99FDEA00244

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 652368614
- Condition: Dented
- Location: Bs 1434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, UPPER RIGHT TORQUE BOX, DENT ON SKIN BS 1434, RBL 18, WL 210.  *S/D*  FAIRING REMOVED FOR ACCESS (5211R) DENT IAW SRM 51-30-2.  RECONTOUR TO FEDEX SRM 53-30-1, 51-40-1 NFEC SHOW NO CRACK, SUB FASTENER INSTALLED IAW FEDEX EA 7-5410-46934.
